# SDR FDEA202406280873

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING FLOOR PANEL AT STATION 1801, FOUND SEAT TRACK X = 8.5 FOUND WITH   CORROSION. CABIN - AT STATION 1801, X = 8.5 CORROSION AT SEAT TRACK EVALUATED, FOUND EXFOLIATED   AND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1771 TO EXISTING SPLICE STATION 1811, X = 8.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201   REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
